# SDR UPS02237530

- Difficulty date: January 2, 2002
- Submitted: January 30, 2002
- Operation: Air carrier
- Aircraft: N940UP
- Make and model: Boeing 727185C
- Aircraft serial: 19826
- Aircraft time: 57,006 hours, 29,107 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Web
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI VERTICAL RT WEB CRACKED OVER ENGINE 2 HORIZONTAL FIREWALL AT BS 137 6 APPROX.  WEB REPLACED IAW DWG 65-17555.
